Format

Send to

Choose Destination
Arch Intern Med. 1990 Nov;150(11):2393-5.

Lindane (Kwell)-induced aplastic anemia.

Author information

1
Division of Hematology, Albany Medical College, NY.

Abstract

Numerous toxic exposures have been implicated in causing aplastic anemia. Thirteen cases of aplastic anemia and 5 cases of other blood dyscrasias, eg, red blood cell aplasia and thrombocytopenia, associated with lindane, have been reported in the literature. However, aplastic anemia secondary to the scabicidal product (lindane [Kwell]) has not been documented, to our knowledge. We present the case of a 21-year-old man with a diagnosis of aplastic anemia, known prolonged exposure to lindane, and documented elevated serum lindane levels. His clinical course is described as well as various defects are explored for the aplasia.

PMID:
1700687
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center